# SDR A6WA2019020246353

- Difficulty date: January 30, 2019
- Submitted: February 2, 2019
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 39,264 hours, 37,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plug
- Condition: Damaged
- Location: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 131AL HAS A PREVIOUS FREEZE PLUG DAMAGED AT THE 12 O'CLOCK POSITION. REPLACED.
